# SDR 20000830SH030

- Difficulty date: August 3, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 365A333600501
- Part serial: M539
- Condition: Broken
- Location: Tail Rotor
- Part time: 2,771 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE OVERHAUL.  HEX BROKEN OFF CONTROL SHAFT TIP ON TAIL ROTOR HEAD SIDE.  REMOVED AND REPLACED GEARBOX.  RETURNED TO OVERHAUL CENTER.  (X)
